# SDR R61A2021113000943

- Difficulty date: November 15, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 44,598 hours, 27,890 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Plate
- Part number: 17065928001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND INTERNAL FUSELAGE, CENTER SECTION III, CORROSION FOUND ON FLOOR SUPPORT SHEAR PLATE BETWEEN FR87-88 AND BETWEEN RH/LH IB SEAT TRACKS. CORRODED FLOOR SUPPORT SHEAR PLATE BETWEEN FR87-88 AND BETWEEN RH/LH IB SEAT TRACKS REPLACED WITH NEW IAW SRM 51-42-01.
